# SDR 0601306310

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 69,691 hours, 8,421 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND UPPER DECK RT DOOR EMERGENCY POWER SYSTEM BATTERY INOPERATIVE.  REPLACED BATTERY PACK STOCK NUMBER 07-3300-4-0027.
